Heavy Orgasms

Discussion in 'Women's Issues' started by hugeschlongeddude, Jun 27, 2005.

  1. hugeschlongeddude

    hugeschlongeddude Well-Known Member

    Joined:
    May 18, 2004
    Messages:
    74
    Albums:
    6
    Likes Received:
    319
    Gender:
    Male
    Location:
    Dar es Salaam (TZ)
    Hi Ladies (and guys),

    I haven't posted on LPSG in a while, but I'm glad to be back. Between school, work, rowing, and my girlfriend, I have very little time to spare. Anyway, this past year at school I started dating my first girlfriend (proof that a big cock doesn't get you all the chicks all the time). She's an awesome girl, and I really love her a lot. We get alond great and there are really few problems in our relationship. We aren't having sex, but we have dabbled with oral a little, and there are no plans to take it any further than it is. We'd both like to wait till marriage for sex for practical and religious reasons.

    Getting to the point, she isn't one to get very bad PMS, as she is a very easy going and low-maintenance girl, but her periods are very heavy. So they are accompanied by vomitting, intense headaches, and a complete loss of appetite, not to mention the intense discomfort that is often common. They are so bad that her mom and a doctor have recommended that she get on the pill purely for the menstrual benefits.

    I don't really know what to do when this happens. I try to make her smile and lift her spirits, and be there for support and a listening ear, but I just can't empathise with this, and I thought that some of you may have some insight on how to deal with this. This is the most open forum that I know of for all things sexual, and I know that there are no discouraged questions here. What advice do any of you have on dealing with this? I love her and I want to make her comfortable and happy however I can. Any advice is welcome

    Thanks in Advance,
    huge (Dan)
     
  2. madame_zora

    Gold Member

    Joined:
    May 5, 2004
    Messages:
    10,252
    Likes Received:
    2
    Location:
    Ohio
    I'll take this one. Unless she is a very punctual person who can remember to take a pill at the exact some time every day, going on the pill can actually make it worse. Acute dismenhorria, aka bad periods, have no real diagnosable cause but some women (like me) just get them as one of life's little bonuses. I had many years of them, tried the pill (which did help a little, but I had to be PERFECT about taking them at the same time every day, which is not easy for me), took Darvon, drank, anything I could to alleviate the symptoms to very little avail. Then one day I found the Depo-Provera shot and it changed my life! I would highly recommend having her talk to her gyno about it, it literally cured what I was told was an uncurable condition. Tell her to talk openly and honestly with her doctor about ALL the symptoms she is experiencing and the severity and perhaps he will see fit to give her a higher dosage at the beginning to help dry up the intense bleeding and cramps. I wish her (and you) well, and congratulations on your first serious girlfriend, may you find great joy there. It speaks well of you that you would be so interested in her well being.
     
  3. jonb

    Gold Member

    Joined:
    Oct 5, 2002
    Messages:
    8,308
    Likes Received:
    2
    Warning about DP: It can cause a lot of vaginal bleeding.
     
  4. nrax

    nrax New Member

    Joined:
    Jun 18, 2005
    Messages:
    34
    Likes Received:
    0
    Location:
    just beyond my peripheral vision
    I strongly believe that medications can either make a problem worse or initiate new problems. I don't think enough people look into natural holistic cures. It couldn't hurt to recommend that she find a gyno that works with the body using natural cures instead of trying to cover symptoms with man-made medications. It's another option for her to investigate. If she goes and doesn't feel comfortable, she can always go back to a regular drug-weilding doc.

    My sister suffered from extreme periods and endimitriosis. All the meds that the docs prescribed only gave her different symptoms-never cured her. She found a gyno that used a holistic approach before prescribing any meds and my sister ended up with much better periods.

    Just read the warnings on birth control pills... she'll have to decide if it is worth the risk.

    Good luck to both of you and congrats on what seems to be a really good relationship for you!
     
  5. Aruba 1st

    Aruba 1st Member

    Joined:
    May 10, 2005
    Messages:
    397
    Likes Received:
    0
    Gender:
    Male
    Location:
    Apache Junction, Arizona
    Know two who shared the symptoms.
    (It's hard being there unable to help).

    Both began taking the pill when they became sexually active.
    Over time the pill helped both reduce the monthly discomfort(s). Age or the Pill; who knows ?
    Haven't heard about the "timing" issue; thank you Madame_Zora.
    One continued on to have three children, career, etc., the other (her choice) never had kids, good career.
    Both wound up having breast reduction surgery.
    One was a sister, the other an ex.
     
  6. jonb

    Gold Member

    Joined:
    Oct 5, 2002
    Messages:
    8,308
    Likes Received:
    2
    Sorry, but 99% of those altmedders are charlatans, and the whole "natural = good" argument is a fallacy. Strichnine's natural, but it isn't good for you.

    The problem with American healthcare isn't the doctor; it's the pharmaceutical and insurance companies.
     
  7. hugeschlongeddude

    hugeschlongeddude Well-Known Member

    Joined:
    May 18, 2004
    Messages:
    74
    Albums:
    6
    Likes Received:
    319
    Gender:
    Male
    Location:
    Dar es Salaam (TZ)
    Hey Everyone,

    Thanks for all of the quick responses. I will pass along some of this to her. Hopefully it will be of help. Do any of you have advice for me in dealing with this and being sensitive to the issue, or is just keeping her smiling and supporting her going to go further than anything else?

    As a side note, I just found out that she won't be coming back to Cornell with me in the fall. She's going to be going to teaching school, with the hope of studying elementary ed. Our relationship and how I feel about her won't change, but the distance is a little scary for me right now. Keeping her calm and smiling is what she really needs right now from me, and that's what I'm trying to do. Sorry; that's a little off topic, but I need to vent a little. Again, thanks for the help. If possible, keep it coming.

    huge (Dan)
     
  8. Ineligible

    Ineligible Member

    Joined:
    May 11, 2004
    Messages:
    438
    Likes Received:
    0
    Gender:
    Male
    My wife had painful periods when she was young, and she went on the contraceptive pill for it, long before there was any contraceptive need, and found it a godsend. They had also been extremely irregular, and it made them regular. However, she didn't have vomiting or headaches.
     
Draft saved Draft deleted